Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 360, NWS Tulsa, OK

July 16, 2009Haskell County, Latimer County, LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 16, 2009, 3:25 PM CDT for Haskell County, Latimer County, LeFlore County, Oklahoma. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2009, 3:25 PM CDT (20:25 UTC)
Expired
Jul 16, 2009, 4:15 PM CDT
In force
50 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 44 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 3:42 PM CDTTSTM WND DMGSummerfield, OKLARGE TREE BLOWN DOWN ONTO BAPTIST CHURCH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1530 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1530 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
980 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 162025
SVRTSA
OKC061-077-079-162130-
/O.NEW.KTSA.SV.W.0360.090716T2025Z-090716T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
325 PM CDT THU JUL 16 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  NORTHEASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  CENTRAL LE FLORE COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 430 PM CDT

* AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR LEQUIRE...MOVING EAST AT 20
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MCCURTAIN...
  KEOTA...FANSHAWE...BOKOSHE...WISTER...PANAMA...POCOLA...SPIRO...
  CAMERON...HOWE...HEAVENER AND POTEAU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3492 9518 3530 9513 3529 9467 3528 9467
      3529 9465 3528 9447 3479 9446
TIME...MOT...LOC 2025Z 279DEG 15KT 3506 9503

$$
2 follow-up statements
000 
WWUS54 KTSA 162039
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
339 PM CDT THU JUL 16 2009

OKC061-077-079-162130-
/O.CON.KTSA.SV.W.0360.000000T0000Z-090716T2130Z/
HASKELL OK-LE FLORE OK-LATIMER OK-
339 PM CDT THU JUL 16 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHEASTERN LATIMER...CENTRAL LE FLORE AND SOUTHEASTERN HASKELL
COUNTIES...

AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF
MCCURTAIN...MOVING EAST AT 15 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FANSHAWE...
MILTON...SUMMERFIELD...BOKOSHE...COWLINGTON...WISTER...PANAMA...
SCULLYVILLE...POCOLA...SPIRO...ROCK ISLAND...CAMERON...SHADY POINT...
HOWE...HEAVENER...HODGEN AND POTEAU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3490 9501 3526 9501 3529 9467 3528 9467
      3529 9463 3528 9447 3479 9446
TIME...MOT...LOC 2040Z 279DEG 15KT 3505 9495

$$
000 
WWUS54 KTSA 162115
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
415 PM CDT THU JUL 16 2009

OKC061-077-079-162125-
/O.CAN.KTSA.SV.W.0360.000000T0000Z-090716T2130Z/
HASKELL OK-LE FLORE OK-LATIMER OK-
415 PM CDT THU JUL 16 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LATIMER...CENTRAL
LE FLORE AND SOUTHEASTERN HASKELL COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3490 9501 3526 9501 3529 9467 3528 9467
      3529 9463 3528 9447 3479 9446
TIME...MOT...LOC 2115Z 279DEG 15KT 3503 9477

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 2:53 PM CDT, 32 minutes earlier.

Area forecast discussion, Jul 16, 2:53 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
253 PM CDT THU JUL 16 2009

.DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS
AFTERNOON ACROSS EAST-CENTRAL OKLAHOMA AND WEST-CENTRAL
ARKANSAS IN THE VICINITY OF AN OUTFLOW BOUNDARY LEFT OVER
FROM LAST NIGHTS CONVECTION. THIS BOUNDARY IS CURRENTLY
LOCATED NEAR A KRUE-KMLC-KSNL LINE. OTHER SCATTERED SHOWERS
AND THUNDERSTORMS HAVE BEGUN TO DEVELOP ACROSS SOUTHEAST
KANSAS AND EVEN INTO NORTHEAST OKLAHOMA IN ASSOCIATION WITH
AN OUTFLOW BOUNDARY LEFT OVER FROM THE DECAYING NORTHERN
KANSAS MCS. THIS BOUNDARY IS GENERALLY FROM A KMCI-KCFV-KPNC.
THIS DEVELOPMENT IS BEING ENHANCED BY A MID-LEVEL SHORTWAVE
MOVING FROM THE CENTRAL PLAINS IN THE MISSISSIPPI VALLEY.
ANY OF THESE STORMS WILL HAVE THE POTENTIAL TO BECOME
SEVERE LATE THIS AFTERNOON AND INTO THIS EVENING AS THE
AIRMASS ACROSS THE REGION CONTINUES TO DESTABILIZE. THE MAIN
CONCERNS WILL BE WIND GUSTS TO AROUND 70 MPH AND LARGE HAIL.
THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL DIMINISH OVERNIGHT
AS THE SYNOPTIC COLD FRONT THAT IS CURRENTLY ACROSS NORTHERN KANSAS
SWEEPS THROUGH THE REGION LATER TONIGHT AND INTO FRIDAY MORNING.

THE EXCESSIVE HEAT WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM ACROSS
EXTREME SOUTHEAST OKLAHOMA AS THE HEAT IS EXPECTED TO BREAK AFTER
THIS AFTERNOON WITH THE APPROACH OF THE AFOREMENTIONED COLD FRONT.

NOTICEABLY COOLER AND DRIER CONDITIONS ARE EXPECTED THROUGH THE
WEEKEND AND INTO EARLY NEXT WEEK AS HIGH PRESSURE BUILDS IN THE
WAKE OF THE COLD FRONT AND THE UPPER LEVEL RIDGE RESPONSIBLE FOR
THE MINI HEATWAVE RETREATS TO THE WEST.

WILL SEE ANOTHER CHANCE OF SHOWERS MONDAY NIGHT INTO TUESDAY AS
A FRONTAL BOUNDARY APPROACHES THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  88  64  89 /  60  10  10  10
FSM   73  89  64  90 /  60  20  10  10
MLC   72  91  62  92 /  60  10  10  10
BVO   63  88  57  89 /  70  10  10  10
FYV   63  83  55  84 /  70  20  10  10
BYV   65  81  55  81 /  70  20  10  10
MKO   68  86  60  89 /  60  10  10  10
MIO   64  84  61  84 /  70  10  10  10
F10   69  87  60  90 /  60  10  10  10
HHW   74  94  65  92 /  40  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053.

AR...NONE.
&&

SHORT TERM...15
LONG TERM....10
Hazardous weather outlook, Jul 16, 12:59 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1259 PM CDT THU JUL 16 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-171000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT THU JUL 16 2009

...INCREASING THUNDERSTORM CHANCES AS A COLD FRONT PASSES...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...PRIMARILY ALONG AND NORTH OF INTERSTATE 40.
ONSET...AFTER 2 PM...INCREASING AFTER 6 PM.

FLASH FLOOD.
RISK...ELEVATED.
AREA...WEST OF HIGHWAY 75.
ONSET...AFTER 6 PM.

HEAVY RAIN.
RISK...LIMITED.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 6 PM.

DANGEROUS HEAT.
RISK...LIMITED.
AREA...FAR SOUTHEAST OKLAHOMA.
ONSET...ONGOING.

DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON
IN VICINITY OF AN OUTFLOW BOUNDARY NEAR THE INTERSTATE 40 CORRIDOR.
ISOLATED SEVERE WEATHER IS POSSIBLE WITH ANY OF THESE STORMS.
AN APPROACHING COLD FRONT WILL FOCUS ANOTHER ROUND OF EVENING AND
OVERNIGHT THUNDERSTORMS...WITH THE DEVELOPING STORM COMPLEX
TRACKING FROM NORTH TO SOUTH ACROSS THE FORECAST AREA.  INCREASING
WINDS ALOFT AND AMPLE DIRECTIONAL SHEAR WILL SUPPORT ORGANIZATION
WITHIN THE STORM COMPLEX...WHICH WILL LIKELY LEAD A WELL DEVELOPED
GUST FRONT AND ASSOCIATED DAMAGING WINDS.  LARGE HAIL WILL ALSO
BE POSSIBLE ESPECIALLY WITHIN THE EARLIER STAGES OF THE STORM
COMPLEX.  LOCALLY HEAVY RAIN IS POSSIBLE...AND GIVEN THE RECENT
HEAVY RAINS WEST OF HIGHWAY 75...A LIMITED RISK OF FLASH FLOODING
HAS DEVELOPED.

AHEAD OF THE FRONT EXCESSIVE HEAT CONTINUES ACROSS FAR SOUTHEAST
OKLAHOMA WITH HEAT INDEX VALUES NEAR 105 DEGREES.  COOLER AND
DRIER WEATHER IS EXPECTED AREAWIDE BY FRIDAY AFTERNOON.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS LIKELY PRIMARILY
THIS EVENING AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY AND SUNDAY...NO HAZARDS.
MONDAY AND TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORMS WILL BE ONGOING EARLY FRIDAY AS THE COLD FRONT
CONTINUES SOUTHWARD THROUGH THE AREA.  DRY AND NOTICEABLY COOLER
WEATHER IS EXPECTED OVER THE WEEKEND...WITH THUNDERSTORM CHANCES
RETURNING EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jul 16, 12:57 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1257 PM CDT THU JUL 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     BLACKBURN               36.37N 96.60W
07/15/2009                   PAWNEE             OK   LAW ENFORCEMENT

            REPORTS OF WIND DAMAGE IN AND AROUND BLACKBURN...ALONG
            WITH POWER OUTAGES. REPORTED BY CLEVELAND POLICE DEPT.

1005 PM     TSTM WND GST     3 WSW JENNINGS          36.16N 96.62W
07/15/2009  E65.00 MPH       CREEK              OK   FIRE DEPT/RESCUE

1010 PM     TSTM WND DMG     JENNINGS                36.18N 96.57W
07/15/2009                   PAWNEE             OK   PUBLIC

            SHINGLES BLOWN OFF SEVERAL HOMES. SOME TREE LIMBS DOWN.
            ESTIMATED WINDS OF 55 TO 60 MPH.

1015 PM     TSTM WND DMG     OILTON                  36.08N 96.58W
07/15/2009                   CREEK              OK   LAW ENFORCEMENT

            EXTENSIVE WIND DAMAGE IN TOWN...METAL CARPORT ROOF BLOWN
            ACROSS ROAD...STREET SIGN BLOWN OVER...METAL REPLICA OIL
            WELL AT CEMETARY SEVERELY DAMAGED.

1020 PM     TSTM WND DMG     S OILTON                36.08N 96.58W
07/15/2009                   CREEK              OK   LAW ENFORCEMENT

            NUMEROUS LARGE TREE LIMBS DOWN BETWEEN OILTON AND
            DRUMRIGHT...REPORTED BY OILTON POLICE.

1025 PM     TSTM WND DMG     MANNFORD                36.13N 96.35W
07/15/2009                   CREEK              OK   PUBLIC

            LARGE TREE LIMBS BROKEN AND DOWN. IRON LAWN FURNITURE
            BLOWN ACROSS STREET.

1025 PM     TSTM WND DMG     DRUMRIGHT               35.99N 96.60W
07/15/2009                   CREEK              OK   LAW ENFORCEMENT

            PART OF METAL SHED ROOF BLOWN OFF.

1250 AM     TSTM WND DMG     BURBANK                 36.69N 96.73W
07/16/2009                   OSAGE              OK   EMERGENCY MNGR

            2 INCH DIAMETER LIMBS DOWN.

1254 AM     TSTM WND DMG     HOMINY                  36.41N 96.39W
07/16/2009                   OSAGE              OK   EMERGENCY MNGR

            SEVERAL UTILITY POLES DOWN ALONG A 1/2 MILE STRETCH.

0200 AM     TSTM WND DMG     OAK GROVE               36.46N 93.45W
07/16/2009                   CARROLL            AR   POST OFFICE

            ROOF DAMAGE AND SEVERAL LARGE LIMBS DOWN.

&&

CAS
Special weather statement, Jul 16, 2:05 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
205 PM CDT THU JUL 16 2009

OKZ054-055-162000-
OSAGE OK-WASHINGTON OK-
205 PM CDT THU JUL 16 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WASHINGTON AND NORTHEASTERN OSAGE

AT 205 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
NORTHWEST OF BIGHEART...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...BIGHEART...HULAH...
BARTLESVILLE...DEWEY AND COPAN.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3695 9581 3690 9581 3669 9589 3686 9648
      3700 9644 3700 9619
TIME...MOT...LOC 1905Z 285DEG 17KT 3693 9634
Special weather statement, Jul 16, 2:54 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
254 PM CDT THU JUL 16 2009

OKZ070-073>076-162100-
HASKELL OK-LATIMER OK-LE FLORE OK-MUSKOGEE OK-PITTSBURG OK-
254 PM CDT THU JUL 16 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE

IN SOUTHEAST OKLAHOMA
     CENTRAL HASKELL...CENTRAL LE FLORE...EASTERN PITTSBURG AND
     NORTHERN LATIMER

AT 255 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
KINTA...MOVING SOUTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...
LEWISVILLE...KINTA...WHITEFIELD...WILBURTON...BENGAL...PANOLA...RED
OAK...POTEAU...HODGEN...SUMMERFIELD...HEAVENER...FANSHAWE...HOWE...
WISTER...SHADY POINT...MILTON...BOKOSHE AND BRIARTOWN.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3510 9448 3467 9466 3496 9545 3532 9524
TIME...MOT...LOC 1955Z 295DEG 29KT 3513 9522
Local storm report, Jul 16, 3:17 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
317 PM CDT THU JUL 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     HAIL             YANUSH                  34.71N 95.31W
07/16/2009  E0.75 INCH       LATIMER            OK   PUBLIC

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 8:56 PM CDTSpecial Weather StatementTSAPawnee34 min
Jul 15, 9:04 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee41 min
Jul 15, 9:39 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa66 min
Jul 15, 10:12 PM CDTSevere Thunderstorm WarningTSACreek63 min
Jul 15, 10:24 PM CDTSpecial Weather StatementTSATulsa51 min
Jul 15, 10:34 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa36 min
Jul 15, 10:42 PM CDTSpecial Weather StatementTSAPawnee63 min
Jul 15, 11:27 PM CDTSpecial Weather StatementTSATulsa63 min
Jul 15, 11:58 PM CDTSpecial Weather StatementTSAOsage62 min
Jul 16, 12:43 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee62 min
Jul 16, 12:53 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee67 min
Jul 16, 1:49 AM CDTSevere Thunderstorm WarningTSACraig39 min
Jul 16, 2:02 AM CDTSpecial Weather StatementTSACreek58 min
Jul 16, 2:55 AM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa65 min
Jul 16, 2:05 PM CDTSpecial Weather StatementTSAWashington55 min
Jul 16, 2:14 PM CDTSevere Thunderstorm WarningTSAOsage61 min
Jul 16, 2:54 PM CDTSpecial Weather StatementTSAHaskell, LeFlore66 min
Jul 16, 3:02 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha58 min
Jul 16, 3:09 PM CDTSevere Thunderstorm WarningTSAOsage, Washington21 min
Jul 16, 3:43 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha62 min
Jul 16, 3:47 PM CDTSpecial Weather StatementTSAOttawa28 min
Jul 16, 4:18 PM CDTSpecial Weather StatementTSALeFlore27 min
Jul 16, 4:36 PM CDTSpecial Weather StatementTSAPushmataha24 min
Jul 16, 4:56 PM CDTSevere Thunderstorm WarningTSAPushmataha64 min
Jul 16, 5:52 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha53 min
Jul 16, 6:03 PM CDTSpecial Weather StatementTSAChoctaw27 min
Jul 16, 6:11 PM CDTSevere Thunderstorm WarningTSAChoctaw64 min
Jul 16, 6:47 PM CDTSevere Thunderstorm WarningTSAChoctaw58 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.